# SDR 20000424AP005

- Difficulty date: October 29, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N59140
- Make and model: Airbus A300 B4-203
- Aircraft serial: 140
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Contaminated
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT TA811 - AFTER TAKEOFF, KRUEGER FLAP DID NOT RETRACT, DUE TO THIS PROBLEM THE AIRCRAFT RETURNED TO MIA AIRPORT.  AT MIAMI, MAINTENANCE TECHS PERFORMED VISUAL INSPECTION OF THE KRUEGER FLAPS AND FOUND CANNON PLUG AT THE LEFT SIDE KRUEGER FLAP CONTAMINATED WITH HYDRAULIC FLUID.  IT WAS CLEANED AND RESET CENTRAL WARNING BOX.  OPERATIONAL TEST WITH NORMAL RESULTS AS PER AMM 27-54-00 WAS PERFORMED.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
